# SDR A6WA200740670

- Difficulty date: November 28, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 18,279 hours, 17,417 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PAX DOOR, CRACK FOUND ON PASSENGER EDGE MEMBER.  (M) PAX DOOR ON PASSENGER EDGE MEMBER REPAIRED IAW REO 601R-52-11-279. (K)
